# SDR AALA20060560

- Difficulty date: August 13, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY SLIDE AT AFT GALLEY DOOR HAS LOW PRESSURE.  REPLACED AFT GALLEY DOOR EMERGENCY SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
